# SDR VNAA9600022

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: False Warn
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TOL - FLT 4029 - DURING THE TAKEOFF ROLL, CREW WAS ALERTED BY A TAKEOFF CONFIGURATION  WARNING.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  OUT STATION MX INSPECTED THE AIRCRAFT FOUND NOTHING IRREGULAR.  COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
